Open Access

Representations of closed quadratic forms associated with Stieltjes and inverse Stieltjes holomorphic families of linear relations


Abstract

In this paper holomorphic families of linear relations that belong to the Stieltjes or inverse Stieltjes class are studied. It is shown that in their domain of holomorphy $\mathbb{C}\setminus\mathbb{R}_+$ the values of Stieltjes and inverse Stieltjes families are, up to a rotation, maximal sectorial. This leads to a study of the associated closed sesquilinear forms and their representations. In particular, it is shown that the Stieltjes and inverse Stieltjes holomorphic families of linear relations are of type (B) in the sense of Kato. These results are proved by using linear fractional transforms which connect these families to holomorphic functions that belong to a combined Nevanlinna-Schur class and a key tool then relies on a specific structure of contractive operators.

Розглядаються голоморфні сім’ї лінійних відношень, які належать до класу Стілтьєса та оберненого класу Стілтьєса. Показано, що в їхній області голоморфності $\mathbb{C}\setminus\mathbb{R}_+$ значення цих сімей є, з точністю до обертання, максимальними секторіальними. Із цим пов’язане дослідження відповідних замкнених півторалінійних форм та їхніх представлень. Зокрема, показано, що стілтьєсівські та обернені стілтьєсівські голоморфні сім’ї лінійних відношень належать до типу (В) у сенсі Като. Доведення базується на використанні дробово-лінійних перетворень, які переводять розглядувані сім’ї в голоморфні функції класу Неванлінни-Шура, псля чого використовується спеціальні структури операторів стиску.

Key words: Nevanlinna family, Stieltjes family, inverse Stieltjes family, maximal sectorial linear relation, closed quadratic form.


Full Text





Article Information

TitleRepresentations of closed quadratic forms associated with Stieltjes and inverse Stieltjes holomorphic families of linear relations
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 2, 103-129
DOI10.31392/MFAT-npu26_2.2021.01
MathSciNet MR4296401
MilestonesReceived 12/01/21; Revised: 05/04/2021
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

Yu. M. Arlinski
Stuttgart, Germany

S. Hassi
Department of Mathematics and Statistics, University of Vaasa, P.O. Box 700, 65101 Vaasa, Finland


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Arlinski and S. Hassi, Representations of closed quadratic forms associated with Stieltjes and inverse Stieltjes holomorphic families of linear relations, Methods Funct. Anal. Topology 27 (2021), no. 2, 103-129.


BibTex

@article {MFAT1558,
    AUTHOR = {Yu. M. Arlinski and S. Hassi},
     TITLE = {Representations of closed quadratic forms associated with Stieltjes and inverse Stieltjes holomorphic families of linear relations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {2},
     PAGES = {103-129},
      ISSN = {1029-3531},
  MRNUMBER = {MR4296401},
       DOI = {10.31392/MFAT-npu26_2.2021.01},
       URL = {http://mfat.imath.kiev.ua/article/?id=1558},
}


References

Coming Soon.

All Issues